# SDR UIEA2021050701092

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,529 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B1088282
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION - STIFFENER, LH WING CTR L/E REFUELING DOOR( REMOVED AND REPLACED DAMAGED PARTS IAW SRM 51-40-02 REV 91 AND DWG NO. 65B10882 SH 7 REV C. CONDITION CHECK NORMAL. )
